Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Redness and warmth in feet, blood in mouth, heart racing, dizziness, stomach pain. What may have gone wrong?

I am on my period,and I took a shower,wasn t even that long at all,as the water was pouring on me,which wasn t even hot at all,it was just warm,my feet started to become red,I ignored it,I thought it was because of the water but it wasn t that hot so it wasn t,so,I found that strange but carried on,I hadn t washed my head yet,then when I did,I felt this weird taste In my mouth,I spit it out and it was blood ... I got out right away and luckily I live with my mum and my older brother,so,I told them about it. Currently my heart is beating quite fast and stuff :/ what should I do? Do you think I should go to the hospital? I don t even know if they re gonna do anything at all about it if I did... :/ also,I was a tiny bit dizzy when I got out of the shower,also felt like throwing up and my stomach somehow hurt. Still feel a little like throwing up. Also got a little sleepy as well which is a little strange too. What do you think this is? Will I die or something? :/ please help.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Dont worry , some times it will happen like this, It appears that you had gastric bleeding due to some or other reason, due to that you started feeling like dizzy, vomiting feeling, heart rate is high , all these things are due to this blood in the stomach only.
Reason might be bleeding peptic ulcer. Your period, hot water shower etc have nothing to do with. It is important to exclude hypertensinpon,
I advise you to consult a gastroenterologist for diagnosis and treatment.
You may have to get gastroscopy, besides other routine tests for confermation.
Wishing for a quick recovery, and thanks for calling.
Best regard.

Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor